Imbedding theorems for a class of functions with a mixed norm
Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 806-808
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_4_a10,
author = {A. P. Uninskij},
title = {Imbedding theorems for a class of functions with a mixed norm},
journal = {Doklady Akademii Nauk},
pages = {806--808},
year = {1966},
volume = {166},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a10/}
}
A. P. Uninskij. Imbedding theorems for a class of functions with a mixed norm. Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 806-808. http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a10/